Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 202, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Aug 7, 2012, 7:47 PM CDT for Mills County, Iowa; Cass County, Sarpy County, Nebraska. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2012, 7:47 PM CDT (00:47 UTC)
- Expired
- Aug 7, 2012, 8:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Mills County, IA, Cass County, NE, Sarpy County, NE
The radar
The Omaha radar (KOAX), 50 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 7:48 PM CDT | TSTM WND DMG | 3 W Offutt Afb, NE | TREE LIMBS BREAKING. NO SIZE INDICATED. |
| Aug 7, 7:52 PM CDT | HAIL 1 | 1 W Offutt Afb, NE | WINDS ESTIMATED UP TO 60 MPH. |
| Aug 7, 8:02 PM CDT | TSTM WND GST 56 | Offutt Afb, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2389 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 2263 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
700
WUUS53 KOAX 080047
SVROAX
IAC129-NEC025-153-080130-
/O.NEW.KOAX.SV.W.0202.120808T0047Z-120808T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
747 PM CDT TUE AUG 7 2012
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CASS COUNTY IN SOUTHEAST NEBRASKA...
WESTERN MILLS COUNTY IN SOUTHWEST IOWA...
EASTERN SARPY COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 830 PM CDT
* AT 745 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OFFUTT AFB...OR 14
MILES SOUTH OF OMAHA...AND MOVING EAST AT 10 MPH. THIS STORM HAS A
HISTORY OF SEVERE WEATHER.
* LOCATIONS IMPACTED INCLUDE...
BELLEVUE...OFFUTT AFB...PLATTSMOUTH...GLENWOOD AND PACIFIC JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4094 9602 4116 9601 4116 9583 4109 9572
4099 9572
TIME...MOT...LOC 0045Z 260DEG 9KT 4106 9597
WIND...HAIL 60MPH 1.00IN
$$
DEWALD3 follow-up statements
099
WWUS53 KOAX 080105
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
805 PM CDT TUE AUG 7 2012
IAC129-NEC025-153-080130-
/O.CON.KOAX.SV.W.0202.000000T0000Z-120808T0130Z/
MILLS IA-CASS NE-SARPY NE-
805 PM CDT TUE AUG 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM
CDT FOR WESTERN MILLS...NORTHEASTERN CASS AND EASTERN SARPY
COUNTIES...
AT 804 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OFFUTT AFB...OR 12
MILES SOUTHEAST OF OMAHA...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
BELLEVUE...OFFUTT AFB...PLATTSMOUTH...GLENWOOD AND PACIFIC JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4094 9602 4116 9601 4116 9583 4109 9572
4099 9572
TIME...MOT...LOC 0104Z 251DEG 16KT 4111 9586
WIND...HAIL 60MPH 1.00IN
$$
DEWALD950
WWUS53 KOAX 080118
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
818 PM CDT TUE AUG 7 2012
IAC129-NEC025-153-080130-
/O.CON.KOAX.SV.W.0202.000000T0000Z-120808T0130Z/
MILLS IA-CASS NE-SARPY NE-
818 PM CDT TUE AUG 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM
CDT FOR NORTHWESTERN MILLS...EXTREME NORTHEASTERN CASS AND EASTERN
SARPY COUNTIES...
AT 813 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM EAST
OF OFFUTT AIR FORCE BASE...OR 13 MILES SOUTHEAST OF OMAHA...MOVING
EAST AT 10 MPH. THIS STORM APPEARS TO BE WEAKENING. ANOTHER STRONG
WILL APPROACH THE WESTERN PORTIONS OF BELLEVUE.
LOCATIONS IMPACTED INCLUDE...
BELLEVUE...OFFUTT AFB AND GLENWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4106 9590 4105 9601 4116 9601 4116 9583
4109 9572 4099 9572
TIME...MOT...LOC 0113Z 260DEG 9KT 4111 9583
WIND...HAIL 60MPH 0.75IN
$$
DEWALD863
WWUS53 KOAX 080125
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
825 PM CDT TUE AUG 7 2012
IAC129-NEC025-153-080135-
/O.EXP.KOAX.SV.W.0202.000000T0000Z-120808T0130Z/
MILLS IA-SARPY NE-
825 PM CDT TUE AUG 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MILLS AND
EASTERN SARPY COUNTIES WILL EXPIRE AT 830 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4106 9590 4105 9601 4116 9601 4116 9583
4109 9572 4099 9572
TIME...MOT...LOC 0125Z 260DEG 9KT 4111 9583
$$
DEWALDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:15 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Aug 7, 6:15 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 615 PM CDT TUE AUG 7 2012 .AVIATION...00Z TAFS FOR KOFK...KOMA AND KLNK. SPOTTY CONVECTION HAS DEVELOPED EARLY THIS EVENING AND SO ADDED A TEMPO GROUP TO KOMA AND KLNK FOR POSSIBLE THUNDERSTORMS. OTHERWISE...CIGS SHOULD REMAIN IN THE VFR CATEGORY WITH SPOTTY SHOWERS AND THUNDERSTORMS POSSIBLE INTO WEDNESDAY MORNING. && .PREV DISCUSSION... /ISSUED 308 PM CDT TUE AUG 7 2012/ DISCUSSION... SHOWERS AND THUNDERSTORMS ARE DEVELOPING TO THE EAST...WEST...AND SOUTH...BUT NOT QUITE OVER THE AREA. SUBJECTIVE 12Z UPPER AIR ANALYSIS INDICATES PERSISTENT UPPER-LEVEL RIDGE OVER THE SOUTHWEST US...WITH TROUGHING TO THE EAST...AND NORTHWESTERLY FLOW BETWEEN. WEAK SHORTWAVES WERE EVIDENT ACROSS SD INTO NORTHWEST NEB...AS WELL AS UPSTREAM IN MT...AND A BROAD AREA OF WEAK 30-50M 500MB HEIGHT FALLS EXTENDED FROM BC THROUGH MT/WY...AND ALSO IN SOUTHWEST KS INTO THE TX/OK PANHANDLES. 700-500MB LAPSE RATES WERE FAIRLY STEEP ACROSS MUCH OF THE WEST INTO THE CENTRAL PLAINS...WITH 20C TEMP DIFFERENCES AS FAR EAST AS CENTRAL IL. 850MB MOISTURE OF 8C+ HAD SPREAD NORTHWARD FROM THE GULF TOWARD THE DAKOTAS/GREAT LAKES...WITH AN INCONVENIENT DONUT HOLE OVER KOMA. 850MB TEMPS CONTINUE TO WARM...WITH 20-25C WIDESPREAD ACROSS THE PLAINS. AT 19Z...WEAK SURFACE FRONT LIES ACROSS SOUTHEAST NEB INTO WESTERN IA...THOUGH IT IS DIFFUSE AND TEMPERATURES/DEWPOINT GRADIENTS ARE WEAK TO NONEXISTANT. MAIN FORECAST CONCERN IS PRECIP POTENTIAL THIS EVENING INTO WEDNESDAY. ISOLATED HIGH-BASED STORMS ARE DEVELOPING FROM CENTRAL IA SOUTHEASTWARD INTO NORTHEAST KS...WHILE ADDITIONAL DEVELOPMENT CONTINUES IN WESTERN NEB. A LITTLE ACCAS IS EVIDENT IN EASTERN NEB...BUT IT IS BASED WELL ABOVE 10KFT. FOR THIS EVENING...THINK ANY SHRA/TSRA THAT CAN DEVELOP WILL BE ISOLATED AT BEST...AND WILL OCCUR SOUTH OF INTERSTATE 80. BETTER PRECIP POTENTIAL WILL COME AFTER MIDNIGHT AS REMNANT CONVECTION FROM WESTERN NEB MOVES EASTWARD...WITH SUPPORT FROM SHORTWAVE DROPPING THROUGH THE NORTHWEST FLOW. ACTIVITY SEEMS TO BE MOST LIKELY IN THE SOUTHERN HALF OF THE CWA GIVEN STORM MOTION OF DEVELOPING CONVECTION...AND HAVE PUT CHANCE POPS THERE WITH SLIGHT CHANCE ELSEWHERE FOR ANYTHING DRIFTING OUT OF SD. WAVE WILL CONTINUE TO DIG ON WEDNESDAY...GENERATING SHOWERS AND THUNDERSTORMS IN IOWA THAT ARE LIKELY JUST GOING TO BRUSH THE EASTERNMOST CWA...WITH SMALL POPS IN THERE THROUGH THE DAY. WAVE WILL SLIDE EASTWARD BY WEDNESDAY EVENING...AS WILL ITS ASSOCIATED PRECIP. TEMPS LOOK WARM FOR ONE MORE DAY IN THE AREA...BUT ON WEDNESDAY EVENING...COOLER AIR IS DRAGGED DOWN BEHIND THE DEPARTING UPPER- LEVEL WAVE AS IT REINFORCES THE EASTERN TROUGH...LEAVING A FEW DAYS OF MAX TEMPERATURES NEAR TO BELOW NORMAL. THURSDAY AND FRIDAY WILL REMAIN DRY ACROSS THE AREA...BUT TEMPERATURES IN THE LOWER 80S OR SO WILL PROVIDE A LITTLE RELIEF. RETURN FLOW BEGINS AROUND FRIDAY EVENING ACROSS THE CWA AS DEEP EASTERN US UPPER TROUGH FINALLY BEGINS TO PULL AWAY AND WESTERN RIDGING BEGINS TO BUILD BACK INTO THE PLAINS. ECMWF HAS TRENDED WAAY DOWN ON ITS PROJECTION FOR A SHORTWAVE TO PRODUCE SHOWERS AND THUNDERSTORMS ON SATURDAY...AND NOW MISSES THE AREA ALTOGETHER AS RIDGING PUSHES THE SHORTWAVE MORE NORTHWARD. HAVE BACKED DOWN POPS SIGNIFICANTLY ON FRIDAY NIGHT THROUGH SATURDAY NIGHT...AS EVEN MODEL BLENDS ARE NOW CARVING AWAY POPS. WARM AIR ADVECTION IS GENERALLY EXPECTED THROUGH THE REST OF THE FORECAST PERIOD...AND HAVE TRENDED TEMPS UPWARD FROM SATURDAY THROUGH THE WORK WEEK. ECMWF HINTS AT A POSSIBLE SYSTEM THAT MAY OR MAY NOT SKIRT THE AREA...BUT HAVE KEPT FORECAST DRY UNTIL CONFIDENCE INCREASES...AS AM SKEPTICAL OF ANY PROMISE OF RAIN IN THE EXTENDED. MAYES && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && BK
Hazardous weather outlook, Aug 7, 5:57 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 557 PM CDT TUE AUG 7 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-081300- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 557 PM CDT TUE AUG 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING...MAINLY SOUTH OF HIGHWAY 30. A SPOTTY FEW OF THESE STORMS COULD CONTAIN LARGE HAIL AND DAMAGING WIND. THE CHANCE FOR STORMS CONTINUES OVERNIGHT AS STORMS MOVE OUT OF WESTERN NEBRASKA...WITH THE BETTER CHANCE REMAINING SOUTH OF INTERSTATE 80 AND A SLIGHT CHANCE ELSEWHERE. ISOLATED STORMS ARE POSSIBLE ON WEDNESDAY...MAINLY IN WESTERN IOWA AND EXTREME NORTHEAST NEBRASKA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT CHANCE FOR STORMS ON SATURDAY...MAINLY IN NORTHEAST NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR WEDNESDAY.
In the hours before
Special weather statement, Aug 7, 6:34 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
634 PM CDT TUE AUG 7 2012
NEZ042-043-080000-
COLFAX NE-PLATTE NE-
634 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX AND EAST
CENTRAL PLATTE COUNTIES UNTIL 700 PM CDT...
AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR LEIGH...OR 15 MILES NORTHEAST
OF COLUMBUS...MOVING EAST SOUTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PLATTE CENTER AND TARNOV.
IF THE STORM CONTINUES TO STRENGTHEN...A WARNING MAY BE ISSUED.
LAT...LON 4171 9691 4162 9691 4154 9691 4150 9748
4166 9754
TIME...MOT...LOC 2329Z 281DEG 9KT 4163 9723
DEWALDSpecial weather statement, Aug 7, 6:55 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
655 PM CDT TUE AUG 7 2012
NEZ067-080030-
CASS NE-
655 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CASS COUNTY UNTIL 730
PM CDT...
AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR MURDOCK...OR 24 MILES EAST OF
LINCOLN...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS
STORM...ALONG WITH WINDS UP TO 45 MPH.
LOCATIONS IMPACTED INCLUDE...
WEEPING WATER...LOUISVILLE...MURDOCK AND MANLEY.
LAT...LON 4081 9624 4095 9632 4101 9618 4101 9616
4103 9614 4104 9611 4105 9601 4095 9594
TIME...MOT...LOC 2353Z 239DEG 14KT 4093 9623
DEWALDSpecial weather statement, Aug 7, 7:09 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
709 PM CDT TUE AUG 7 2012
NEZ053-080045-
SARPY NE-
709 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SARPY COUNTY UNTIL 745
PM CDT...
AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR SPRINGFIELD...OR 16 MILES
SOUTHWEST OF OMAHA...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD.
LAT...LON 4106 9606 4105 9610 4101 9619 4107 9621
4119 9609 4119 9598 4107 9589
TIME...MOT...LOC 0007Z 230DEG 11KT 4105 9616
DEWALDSpecial weather statement, Aug 7, 7:22 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
722 PM CDT TUE AUG 7 2012
NEZ042-043-080045-
COLFAX NE-PLATTE NE-
722 PM CDT TUE AUG 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLFAX AND
NORTHEASTERN PLATTE COUNTIES UNTIL 745 PM CDT...
AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR PLATTE CENTER...OR 12 MILES
NORTH OF COLUMBUS...MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEIGH...PLATTE CENTER...CRESTON AND TARNOV.
LAT...LON 4174 9725 4174 9723 4150 9716 4150 9751
4166 9755
TIME...MOT...LOC 0021Z 254DEG 10KT 4161 9740
DEWALDLocal storm report, Aug 7, 7:24 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
724 PM CDT TUE AUG 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND GST CEDAR CREEK 41.05N 96.10W
08/07/2012 E60 MPH CASS NE PUBLIC
PEA SIZE HAIL ALSO.
&&
VDEWALDLocal storm report, Aug 7, 7:30 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
730 PM CDT TUE AUG 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL CEDAR CREEK 41.05N 96.10W
08/07/2012 E0.75 INCH CASS NE PUBLIC
&&
VDEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 9:17 PM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 24 min |
| Aug 7, 9:39 PM CDT | Special Weather Statement | OAX | Harrison | 36 min |
| Aug 8, 3:22 AM CDT | Special Weather Statement | OAX | Page | 38 min |
| Aug 8, 11:57 AM CDT | Special Weather Statement | OAX | Harrison | 48 min |
| Aug 8, 12:13 PM CDT | Special Weather Statement | OAX | Monona | 32 min |
| Aug 8, 12:46 PM CDT | Special Weather Statement | OAX | Monona | 29 min |
| Aug 8, 1:06 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie | 26 min |
| Aug 8, 1:51 PM CDT | Special Weather Statement | OAX | Pottawattamie | 54 min |
| Aug 8, 6:09 PM CDT | Special Weather Statement | OAX | Mills | 36 min |
| Aug 8, 6:14 PM CDT | Severe Thunderstorm Warning | OAX | Mills | 31 min |
| Aug 8, 6:32 PM CDT | Severe Thunderstorm Warning | OAX | Fremont | 28 min |
| Aug 8, 6:46 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Pottawattamie | 29 min |
| Aug 8, 6:56 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Page | 34 min |
| Aug 7, 7:09 PM CDT | Special Weather Statement | OAX | Sarpy | 36 min |
| Aug 7, 7:19 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 41 min |
| Aug 7, 7:22 PM CDT | Special Weather Statement | OAX | Platte | 23 min |
| Aug 7, 7:28 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Platte | 47 min |
| Aug 7, 8:01 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 29 min |
| Aug 7, 9:12 PM CDT | Special Weather Statement | OAX | Douglas | 33 min |
| Aug 8, 4:09 PM CDT | Special Weather Statement | OAX | Otoe | 36 min |
| Aug 8, 4:17 PM CDT | Special Weather Statement | OAX | Dodge | 28 min |
| Aug 8, 4:34 PM CDT | Special Weather Statement | OAX | Otoe | 26 min |
| Aug 8, 4:38 PM CDT | Tornado Warning | OAX | Dodge, Saunders | 37 min |
| Aug 8, 4:43 PM CDT | Special Weather Statement | OAX | Cass | 32 min |
| Aug 8, 4:46 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 44 min |
| Aug 8, 4:52 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster | 38 min |
| Aug 8, 5:01 PM CDT | Tornado Warning | OAX | Dodge, Saunders | 29 min |
| Aug 8, 5:31 PM CDT | Special Weather Statement | OAX | Richardson | 29 min |
| Aug 8, 5:42 PM CDT | Special Weather Statement | OAX | Cass, Sarpy | 33 min |
| Aug 8, 5:46 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 29 min |
| Aug 8, 6:25 PM CDT | Severe Thunderstorm Warning | OAX | Sarpy | 35 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.